Hi I have been on antibiotics for possible PID

Patient : Hi. I have been on antibiotics for possible PID or sti for 5 days. I am continuing to have severe pains and an increase in bleeding. Is this normal?
Doctor :   Hi. Thanks for your query. Read and understood that you are taking antibiotics for PID or STI for 5 days. Ideally sy mptomatic relief should have been there in the form of no pain or bleeding. This indicates the need for clinical re-evaluation, physical examination, ultrasonography and other tests to see the probable cause and option for another / additional treatment. Consult your Gynecologist ASAP. I hope this answer helps you.

Related Q&A

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: Children high cholesterol, high lipo A. What type of doctor we should visit and what thype of treatment?

Q: I had my implant removed a week ago i have been very ill when i had it taken out i am still a bit poorly how long unt...

Q: I have peyronies I can stil have erection there is No pain and just the erection is les strong and is swiftly to the ...

Q: Hi I have been suffering from ache and tingling in my left arm. I get weakness and pain in my forearm when trying t...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews